Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonuniqueness of best approximating complex rational functions


Authors: E. B. Saff and R. S. Varga
Journal: Bull. Amer. Math. Soc. 83 (1977), 375-377
MSC (1970): Primary 41A20; Secondary 41A50
DOI: https://doi.org/10.1090/S0002-9904-1977-14276-6
MathSciNet review: 0433108
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Meinardus, Approximation of functions: Theory and numerical methods, Springer-Verlag, New York, 1967. MR 36 #571. MR 217482
  • 2. E. B. Saff and R. S. Varga, Nonuniqueness of best complex rational approximations to real functions on real intervals, J. Approximation Theory (to appear). MR 499031
  • 3. J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, 5th ed., Amer. Math. Soc. Colloq. Publ., Vol. 20, Amer. Math. Soc. Providence, R. I., 1966. MR 218588

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A20, 41A50

Retrieve articles in all journals with MSC (1970): 41A20, 41A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14276-6

American Mathematical Society